I am Mr.Hiten Thakker from Mumbai born in year 1979. I am into business of imports since last several years. I am writing to you for one of my cousin brother who is just 4 years elder than me and he is going through some extremely strange disease in medulla oblongata as said by some of the top ranking nerologist in India, and as said by them is uncurable and no Dr's are taking case in their hand, may be due to their namesake.
Due to this disease my brother is now not able to even get up from his bed and his complete body is shivering and not at all in his control. This started almost 3 years before with shivering of his hand. But not taking this quite seriously and taking treatment from local pediatrician, made this case worst we could imagine.
As said it started 3 years back with shivering of hand, later his legs, 5months later his neck, next 7 months his entire body started shivering and shaking out of control.Now the stage is where he is not even able to speak properly, and his spoken sentences elongates like for example if he wants to speak my name"HITEN" than from him it comes like "HHHHHHHHHIIIIIIIIIIIIITTTTTEEEEENNNNNNNN"
With complete hope that you would guide me to get his health back to normal, atleast upto extent where he would be able to leave his life on his own, i request you from bottom of my heart to support me in finding perfect source where specialist Nuerlogists and Doctors would study and accept this case and would get satisfying result.
I would really really appreciate and would give you lots of blessings if you can please guide me,as none of us are able to see his condition and all of us are dying thousand times seeing him in this condition.
About spending we really would not mind the amount, as i am completely sure that any of you would take this case as bit personally and be reasonable.Just we want my brother to be fit as he was just 3 years before.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?